MAUDE Adverse Event Report: ETHICON INC. VICRYL SUTURE 36"(90CM) 1 UND; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL SUTURE 36"(90CM) 1 UND; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number JB947
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the distributor that product code jb947, printed on the outside of the box, doesn't relate to the lot number printed on the box.The device was not used on the patient.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-000191689 date sent to the fda: 07/10/2018 the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Evaluation: a sealed box with unopened samples of product were returned for analysis.During the visual inspection of sample, the front label of the box is present with the product code and matches.However, the mfg (manufacturing) barcode present is correct for this product.It is a special code, since; it was created when the system had a 5-digit limit and according to requirement.According the sample condition, no packaging labeling identification was observed.Since, the graphics on the box were according ethicon requirement.

Brand Name
VICRYL SUTURE 36"(90CM) 1 UND
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7580217
Report Number2210968-2018-73363
Device Sequence Number2012426
Product Code GAM
UDI-Device Identifier10705031044081
UDI-Public10705031044081
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue NumberJB947
Device Lot NumberMBZ395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2018
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer07/04/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1